Alert archive / Minnesota / Flash Flood Warnings in 2020

Flash Flood Warning 12, NWS Grand Forks, ND

August 14, 2020Mahnomen County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at Aug 14, 2020, 3:29 PM CDT for Mahnomen County, Norman County, Polk County, Minnesota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2020, 3:29 PM CDT (20:29 UTC)
Expired
Aug 14, 2020, 8:56 PM CDT
In force
5 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 92 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WGUS53 KFGF 142029
FFWFGF
MNC087-107-119-150230-
/O.NEW.KFGF.FF.W.0012.200814T2029Z-200815T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
329 PM CDT Fri Aug 14 2020

The National Weather Service in Grand Forks has issued a

* Flash Flood Warning for...
  Northwestern Mahnomen County in northwestern Minnesota...
  Eastern Norman County in northwestern Minnesota...
  Southeastern Polk County in northwestern Minnesota...

* Until 930 PM CDT Friday.

* At 329 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen in the last few hours on top of the rainfall that 
  occurred overnight last night. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Fosston, Mahnomen, Twin Valley, Winger, Gary, Bejou, Flom, Faith, 
  Rindal, Waukon and Ranum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

&&

LAT...LON 4733 9647 4755 9611 4759 9577 4746 9568
      4715 9613 4722 9627

FLASH FLOOD...RADAR INDICATED

$$

Lee
1 follow-up statement
013 
WGUS73 KFGF 150156
FFSFGF

Flash Flood Statement
National Weather Service Grand Forks ND
856 PM CDT Fri Aug 14 2020

MNC087-107-119-150206-
/O.CAN.KFGF.FF.W.0012.000000T0000Z-200815T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mahnomen MN-Norman MN-Polk MN-
856 PM CDT Fri Aug 14 2020

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN MAHNOMEN, 
EASTERN NORMAN AND SOUTHEASTERN POLK COUNTIES...

Flooding is no longer expected to pose a threat.

LAT...LON 4733 9647 4755 9611 4759 9577 4746 9568
      4715 9613 4722 9627

$$

VG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 1:10 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 14, 1:10 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
110 PM CDT Fri Aug 14 2020

.UPDATE...
Issued at 104 PM CDT Fri Aug 14 2020

Sfc low seems to be moving a bit slower than was thinking so far.
It is over NE SD. Wind field in the RRV is quite chaotic due to
prev t-storm outflows with a mix of east, south and northwest
winds. Main 850 mb moisture is still focused into west central MN
and this area will maintain the threat for heavy rain. Threat area
for any severe the rest of the aftn is in parts of west central MN
until the front comes through as this area has the best
instability and when the sfc low moves northeast it will have
decent shear.

&&

.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020

Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.

Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.

Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.

.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020

Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.

For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.

By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 104 PM CDT Fri Aug 14 2020

Variable conditions thru the rest of the aftn....mix of MVFR for
most areas with areas of showers and t-storms. Pockets of IFR
clouds as well esp northern RRV. Winds will be highly variable in
direction and speed thru the aftn as the front and low moves
through. Northwest or west tonight as skies clear.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...Flash Flood Watch until 7 PM CDT this evening for MNZ001>003-008-
     009-013>017-022>024-027>032.

UPDATE...Riddle
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...Riddle
Hazardous weather outlook, Aug 14, 5:33 AM CDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
533 AM CDT Fri Aug 14 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
533 AM CDT Fri Aug 14 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of severe weather anticipated. Early morning
storms will continue across west central Minnesota bringing
mainly an excessive rainfall threat. The next round of storms will
move through southeast North Dakota after 7am, and then into
northwest Minnesota through the morning hours. This complex will
bring the threat for hail over an inch and very dangerous wind
gusts, possibly greater than 75 mph. Intense rainfall rates will
also lead to excessive rainfall, especially across those
locations that have already received heavy rainfall over the past
24 hours. Additional storms will develop along and east of the Red
River Valley this afternoon, with hail up to 2 inches, wind gusts
up to 75 mph, a tornado or two, and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms are possible across northwest Minnesota on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

TG

In the hours before

Local storm report, Aug 14, 11:25 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1125 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     HAIL             VALLEY CITY             46.92N 98.01W
08/14/2020  E1.00 INCH       BARNES             ND   COCORAHS

&&

WBARRETT
Special weather statement, Aug 14, 11:31 AM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1131 AM CDT Fri Aug 14 2020

MNZ028-141700-
East Becker MN-
1131 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BECKER COUNTY UNTIL NOON
CDT...

At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm over
Toad Lake, or 16 miles east of Detroit Lakes, moving northeast at 20
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Toad Lake around 1135 AM CDT.
  Wolf Lake around 1140 AM CDT.
  Snellman around 1145 AM CDT.
  Ponsford, Pine Point and Osage around 1200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
north central, northwestern and west central Minnesota.

LAT...LON 4672 9544 4671 9554 4677 9567 4686 9566
      4707 9550 4708 9526 4691 9516
TIME...MOT...LOC 1631Z 220DEG 18KT 4683 9550

Knutsvig
Local storm report, Aug 14, 11:41 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1141 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             12 E DETROIT LAKES      46.81N 95.59W
08/14/2020  M0.88 INCH       Becker             MN   CO-OP OBSERVER

            COOP OBSERVER MEASURED NICKEL SIZED HAIL AND REPORTED
            HEAVY RAIN. NO FLOODING OBSERVED.

&&

TLYNCH
Special weather statement, Aug 14, 12:31 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1231 PM CDT Fri Aug 14 2020

MNZ024-028-031-032-141830-
Wadena MN-East Otter Tail MN-East Becker MN-Hubbard MN-
1231 PM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUBBARD...WADENA...
EASTERN OTTER TAIL AND SOUTHEASTERN BECKER COUNTIES UNTIL 130 PM
CDT...

At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dorset to near Vining. Movement was east
at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Dorset and Emmaville around 1235 PM CDT.
  Nevis around 1240 PM CDT.
  Deer Creek around 1250 PM CDT.
  Akeley and Chamberlain around 1255 PM CDT.
  Wrightstown around 105 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
central, north central, northwestern and west central Minnesota.

LAT...LON 4680 9479 4639 9478 4637 9473 4637 9515
      4621 9515 4624 9575 4706 9524 4708 9466
      4680 9466
TIME...MOT...LOC 1729Z 259DEG 23KT 4699 9496 4630 9550

DJR
Special weather statement, Aug 14, 1:42 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
142 PM CDT Fri Aug 14 2020

MNZ031-032-141915-
Wadena MN-East Otter Tail MN-
142 PM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WADENA AND EAST CENTRAL OTTER
TAIL COUNTIES UNTIL 215 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm near
Deer Creek, or 38 miles east of Fergus Falls, moving northeast at 45
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Wadena and Bluffton around 150 PM CDT.
  Verndale around 155 PM CDT.
  Blue Grass around 205 PM CDT.
  Nimrod and Oylen around 215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
central and west central Minnesota.

LAT...LON 4637 9473 4637 9515 4624 9515 4622 9527
      4636 9544 4680 9479 4639 9478 4638 9473
TIME...MOT...LOC 1841Z 228DEG 41KT 4635 9527

DJR
Local storm report, Aug 14, 2:09 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
209 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     15 S FARGO              46.66N 96.82W
08/14/2020                   Cass               ND   PUBLIC

            NEAR INTERSECTION OF CASS CO. 16 AND U.S. 81 IN THE
            VICINITY OF OXBOW ND - LARGE TREES AND A LIGHT POLE
            DOWNED, POWER LINES FROM 112 AV S TO 124 AV S ALL SNAPPED
            OFF AT BASE OF POLES. A PHOTOGRAPH ILLUSTRATED A
            STRUCTURE THAT WAS FLATTENED TO THE GROUND. REPORTED VIA
            SOCIAL MEDIA.

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:15 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake60 min
Aug 13, 7:42 PM CDTSevere Thunderstorm WarningFGFPennington33 min
Aug 13, 7:46 PM CDTTornado WarningFGFPennington44 min
Aug 13, 7:53 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen, Norman, Polk67 min
Aug 13, 8:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Pennington, Red Lake37 min
Aug 13, 8:14 PM CDTSevere Thunderstorm WarningFGFPolk, Red Lake61 min
Aug 13, 8:24 PM CDTSevere Thunderstorm WarningFGFPolk28 min
Aug 13, 8:36 PM CDTTornado WarningFGFNorman, Polk39 min
Aug 13, 8:59 PM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Pennington, Red Lake61 min
Aug 13, 9:15 PM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk60 min
Aug 13, 9:42 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Polk63 min
Aug 13, 9:54 PM CDTSpecial Weather StatementFGFBeltrami21 min
Aug 13, 10:11 PM CDTFlash Flood WarningFGFPennington, Red Lake9 hr
Aug 13, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods64 min
Aug 13, 10:12 PM CDTFlash Flood WarningFGFMahnomen, Norman, Polk9 hr
Aug 13, 10:13 PM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk62 min
Aug 13, 10:33 PM CDTSevere Thunderstorm WarningFGFWilkin57 min
Aug 13, 10:42 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Polk63 min
Aug 13, 11:10 PM CDTSevere Thunderstorm WarningFGFBeltrami65 min
Aug 13, 11:22 PM CDTSpecial Weather StatementFGFNorman68 min
Aug 13, 11:28 PM CDTSpecial Weather StatementFGFWilkin62 min
Aug 13, 11:33 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen57 min
Aug 13, 11:41 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail, Wilkin64 min
Aug 14, 12:15 AM CDTSpecial Weather StatementFGFBeltrami60 min
Aug 14, 12:29 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Grant, Hubbard, Otter Tail, Wadena61 min
Aug 14, 12:41 AM CDTFlash Flood WarningFGFBeltrami, Clearwater8 hr
Aug 14, 12:51 AM CDTAreal Flood AdvisoryFGFClearwater, Mahnomen, Norman, Polk8 hr
Aug 14, 1:01 AM CDTFlash Flood WarningFGFOtter Tail14 hr
Aug 14, 1:08 AM CDTAreal Flood AdvisoryFGFOtter Tail, Wilkin2 hr
Aug 14, 1:23 AM CDTSpecial Weather StatementFGFDouglas67 min
Aug 14, 1:34 AM CDTAreal Flood AdvisoryFGFBeltrami, Hubbard7 hr
Aug 14, 1:46 AM CDTSpecial Weather StatementFGFOtter Tail, Wilkin59 min
Aug 14, 2:03 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin57 min
Aug 14, 2:53 AM CDTSpecial Weather StatementFGFOtter Tail67 min
Aug 14, 3:11 AM CDTFlash Flood WarningFGFOtter Tail, Wilkin12 hr
Aug 14, 3:18 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin31 min
Aug 14, 4:02 AM CDTDense Fog AdvisoryFGFKittson, Marshall, Polk5 hr
Aug 14, 4:04 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin56 min
Aug 14, 4:15 AM CDTSpecial Weather StatementFGFOtter Tail60 min
Aug 14, 4:23 AM CDTFlash Flood WarningFGFGrant, Otter Tail6 hr
Aug 14, 4:44 AM CDTSpecial Weather StatementFGFWilkin46 min
Aug 14, 4:56 AM CDTFlash Flood WatchFGFBecker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more13 hr
Aug 14, 5:01 AM CDTSpecial Weather StatementFGFWilkin29 min
Aug 14, 5:10 AM CDTFlash Flood WarningFGFOtter Tail6 hr
Aug 14, 5:26 AM CDTSpecial Weather StatementFGFGrant19 min
Aug 14, 5:30 AM CDTSpecial Weather StatementFGFOtter Tail30 min
Aug 14, 5:52 AM CDTAreal Flood AdvisoryFGFClay, Otter Tail, Wilkin6 hr
Aug 14, 5:58 AM CDTSevere Thunderstorm WarningFGFClay62 min
Aug 14, 6:16 AM CDTSpecial Weather StatementFGFOtter Tail, Wadena59 min
Aug 14, 6:40 AM CDTSevere Thunderstorm WarningFGFClay, Norman65 min
Aug 14, 9:15 AM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake18 min
Aug 14, 9:32 AM CDTSpecial Weather StatementFGFPolk43 min
Aug 14, 9:38 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Wilkin52 min
Aug 14, 10:14 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail46 min
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman5 days
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman8 days
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman35 hr
Aug 14, 10:55 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen33 min
Aug 14, 11:02 AM CDTAreal Flood WarningFGFOtter Tail4 hr
Aug 14, 11:31 AM CDTSpecial Weather StatementFGFBecker29 min
Aug 14, 11:35 AM CDTAreal Flood AdvisoryFGFBecker, Clay6 hr
Aug 14, 12:31 PM CDTSpecial Weather StatementFGFWadena59 min
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay4 days
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay21 days
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay5 days
Aug 14, 1:35 PM CDTAreal Flood AdvisoryFGFNorman6 hr
Aug 14, 1:42 PM CDTSpecial Weather StatementFGFWadena33 min
Aug 14, 2:48 PM CDTAreal Flood WarningFGFOtter Tail6 hr
Aug 14, 2:48 PM CDTAreal Flood WarningFGFOtter Tail, Wilkin6 hr
Aug 14, 3:31 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail44 min
Aug 14, 3:38 PM CDTTornado Warning Tornado observedFGFGrant37 min

Nearby

Flash Flood Warnings in Minnesota, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.